Jump to content
Important Survey - Please Participate ×

...Vicodin/Lortab and Anxiety.. Nerve Block


[Ci...]

Recommended Posts

...anyone used Vicodin (Lortab) and then had a really big increase in anxiety?  ...anyone had a nerve block and then had an increase in anxiety?

 

...had nerve block done yesterday...the injections hurt like hell and went right into effected pain areas. ...would the injections and all the pain from them increase anxeity?

 

...i have not had this amount of pain and anxiety in months.

 

...any thoughts about what might be goin on?

 

Sam

 

 

Link to comment
Share on other sites

Hi Sam, I may know about this. I think that the medicine used for the nerve block is a steroid? I have read that steroids increase withdrawal symptoms. I know someone on another site who was in withdrawal and had a nerve block. Her symptoms had almost left. After the nerve block she had waves again for a while. She told me because I was considering a nerve block and I am in withdrawal. I was at the doctor yesterday and turned down the nerve block until my symptoms stabilize. Also, consider that vicodin can be physically addictive over time. I have also taken vicoden over a long period of time (by prescription). Then, I decided to try to stop. I had a withdrawal period from the drug. It consisted of anxiety and pain and then I settled down and I was ok. Also, the withdrawal caused a temporary rise in my blood pressure.

Best to you,

Bear

Link to comment
Share on other sites

...Bear...thx so much for the fast response.

 

...what you told me helped me greatly.  ...i suspected that the steroid was the culprit cuz have had Prednisone before and had same reaction. ...you are wise to hold off on getting your nerve block.  ...sorry to know that you need one or more.  ...don't know if i will go for more although doc says might take 3 times for me to get a benefit.  ....not willing at this time to go through what i did yesterday nor to feel what feelin today.  ...i am very thankful for your tellin me that steroids can increase w/d stuff.  ...this is rough.  ...i'm climbin the walls today.

 

...when you used Vicodin it did not increase your anxiety...only when you tapered off of it?

 

...i read on some site that a side effect of Vicodin can be anxiety.  ...i believe that this must be true.

 

...so fed up that any medication seems to stimulate my CNS...particularly pain medications and muscle relaxers....so tired of havin pain.

 

...when you do get your nerve block ask to be "put under".  ...i, stupidly, ate and drank water after midnight so they were not able to give me Versed and Propofol.  (Look them up). ...even the injections of the local anesthetic caused me to nearly fly off the table with an RN havin to hold me down.  ...i was shakin, swearin and bawlin cuz it hurt so much...opt for bein "put under".

 

...what is the reason you need a nerve block...if you care to share, Bear?

 

...again...i thank you for replying...for the info...for your care.

 

Sam

Link to comment
Share on other sites

×
×
  • Create New...